The most common Levitra side-effects include a headache, facial flushing, and indigestion. The majority of men do not experience any side-effects of this drug. Even when they appear, they are usually mild and temporary. Less common side-effects are high blood pressure, insomnia, and blurred vision. According to the researchers, 3,4% of the people stopped taking the drug because of side effects.
Side effects: statistics
- Headache – 15%;
- Redness of the face – up to 11%;
- Upset stomach or indigestion – up to 4%;
- Nasal congestion or a runny nose (rhinitis) – up to 9%;
- Inflammation of the sinuses (sinusitis) – up to 3%;
- Flu-like symptoms – up to 3%;
- Increasing the level of creatine kinase in the blood (an enzyme found in muscle and brain) – 2%;
- Nausea – 2%;
- Dizziness – up to 2%;
- Back pain – 2%
Usually, these undesirable symptoms disappear within 2 hours.
In the course of a clinical research, there were also side effects which occurred in case of less than 2% of men taking the PDE5 inhibitor. Because of the small number of matches, we can not say for sure about the influence of Vardenafil to those negative reactions.
Some of the most frequent negative reactions men may experience after taking Levitra:
- Allergic reactions;
- Angina pectoris (chest pain);
- Blurry vision;
- Muscle pain (myalgia);
- Prolonged erection and prolonged painful erections;
- Unexplained rashes;
- Sudden decrease or loss of hearing;
- Blurry vision;
- Temporary loss of vision;
- Urinary incontinence;
There were cases when people who take drugs against erectile dysfunction, such as Levitra, had serious consequences related to the heart, brain or cardiovascular system:
- Heart attack;
- Sudden death;
- Dangerous irregular heart rhythm;
- Transient ischemic attack (mini-stroke);
- Bleeding in the brain;
- Bleeding in the lung.
As most of these people had cardiovascular risks, and problems arose soon after the sexual act, it is difficult to say whether it was a side effect of Levitra or not. The sexual act itself is a heavy load, and scientists do not know whether the consequences are linked with taking this drug and to what extent.
Also, the use of Levitra probably caused the dangerous condition of the eye – anterior ischemic optic neuropathy, which can lead to a sudden loss of vision.